# SDR AALA20111007TUL05

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 58,276 hours, 29,905 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AFT SIDE CORRODED ON FRAME STATION 1136, INBOARD OF LONGERON 27 RIGHT.  REPLACED SHEAR TIE PER SRM 51-30-05, 51-10-03, AARD 51-10-00-5 AND DRAWINGS 9936578 AND 2506195.
